MathSciNet Relay Station
MathSciNet bibliographic data
MR1331215 60F17 (35K57 60F15 60H15)
Blount, Douglas Density-dependent limits for a nonlinear reaction-diffusion model. Ann. Probab. 22 (1994), no. 4, 2040–2070.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement